EconPapers    
Economics at your fingertips  
 

Equilibrium Existence in Two-player Contests Without Absolute Continuity of Information

Ori Haimanko

No 2106, Working Papers from Ben-Gurion University of the Negev, Department of Economics

Keywords: Tullock contests; Bayesian Nash Equilibrium; equilibrium existence; zero-sum games; absolute continuity of information; continuum of types; joint density. (search for similar items in EconPapers)
JEL-codes: C72 D72 D82 (search for similar items in EconPapers)
Pages: 16pages
Date: 2021
New Economics Papers: this item is included in nep-gth and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://in.bgu.ac.il/en/humsos/Econ/Workingpapers/2106.pdf (application/pdf)

Related works:
Journal Article: Equilibrium existence in two-player contests without absolute continuity of information (2022) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bgu:wpaper:2106

Access Statistics for this paper

More papers in Working Papers from Ben-Gurion University of the Negev, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Aamer Abu-Qarn ().

 
Page updated 2023-01-31
Handle: RePEc:bgu:wpaper:2106